# SDR QXEA0100636

- Difficulty date: April 26, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 38,070 hours, 47,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- BOTH EMERGENCY EXIT SIGNS AT CENTER FUSELAGE OVERHEAD HAVE BULBS OUT. REPLACED CIRCUIT BOARDS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
